Title: A new approximation for the distribution of the general cash flows
Authors: Goovaerts, Marc
De Schepper, A
Hua, Y #
Issue Date: 2003
Host Document: INSUR MATH ECON vol:33 issue:2 pages:419-419
Conference: 7th International Congress on Insurance: Mathematics & Economics location:Lyon (France), Jun. 25-27
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:Research Center Insurance, Leuven
# (joint) last author

Files in This Item:

There are no files associated with this item.


All items in Lirias are protected by copyright, with all rights reserved.